MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number IBALANCE TKA TIBIAL TRAY SIZE 3
Health Effect - Clinical Code Fall (1848)
Date of Event 01/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and the contribution of the device to the reported event could not be determined.The catalog number, ar-503-tttd and lot number 780838 associated with this event has been involved in recall number 1220246-1/29/16-001-r.The information received regarding the event is not sufficient to determine the cause of the event or whether it had any relation to the recall.
 
Event or Problem Description
It was reported via patient legal representative that a patient had undergone a left total knee replacement procedure on (b)(6) 2014.During the 2014 procedure the following devices were implanted: ar-503-tttd (lot 780838) tibial tray implant; ar-516-5l (lot 1279940) femoral implant; ar-513-bd12 (lot 113601329) tibial bearing implant; ar-504-psc9 (lot 113601411) patella implant.On (b)(6) 2016 the patient underwent a revision left tka procedure due to loosening of the left total knee.During the revision procedure all arthrex implants from the (b)(6) 2014 procedure were explanted.The surgery was completed by implanting another manufacturer's product.Additional information received on 5/29/2019: it was reported in the patient's medical records dated (b)(6) 2014 that the patient fell directly on her knee two weeks prior to the follow up appointment.Medical records dated (b)(6) 2015 note that the patient was doing fair and functionally the left knee is doing well but she has had multiple falls for unknown causes.Surgeon discussed that her falls play a significant role in her recovery.Additional medical records dated (b)(6) 2015 note that the patient's bone scan was positive for loosening of the prosthesis.Patient had a bmi of approximately 40 at the time of the index surgery and revision surgeries.

Brand Name
IBALANCE TKA TIBIAL TRAY SIZE 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8711104
Report Number1220246-2019-01150
Device Sequence Number2662941
Product Code JWH
UDI-Device Identifier00888867106710
UDI-Public00888867106710
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K081127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberIBALANCE TKA TIBIAL TRAY SIZE 3
Device Catalogue NumberAR-503-TTTD
Device Lot Number780838
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2019
Initial Report FDA Received Date06/19/2019
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1220246-1/29/16-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight105